1 Depo Shot

3 Replies
miki - April 28

I got my first shot on March 29th, about 2 weeks later I had unprotected s_x. My period usually comes around 18th and now its April 28. Could this mean that I am pregnant or is my period delayed because of the effect of the shot. Is it suppose to be this late because I don't know if it's normal or not. If someone could answer that question I would greatly appreciate it. Thank you

 

corinne - April 28

HHMM well when your body acts normal to the shot you wont have a period for every three months. Sometimes that effect will work with the first shot sometimes it takes three shots to get on the normal cycle for the shot but everything sounds normal.

 

starr - May 3

When I first started on the depo I had no periods at all. Not until months after I stopped taking the shot. When they gave me my depo, just like with most other BC they told me to use a back up method maybe for the first month such as a condom just to give the BC time to get in my system and start working. Your delay could be due to the shot.

 

nicole001 - July 25

i think its the depo shot because right when you get the shot it takes effect. but you should go to the doctors anyway just to be sure

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?